You are not currently logged in.
Access JSTOR through your library or other institution:
Hamiltonian Cycles and Markov Chains
Jerzy A. Filar and Dmitry Krass
Mathematics of Operations Research
Vol. 19, No. 1 (Feb., 1994), pp. 223-237
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690387
Page Count: 15
You can always find the topics here!Topics: Tours, Markov chains, Mathematical problems, Markov processes, Traveling salesman problem, Vertices, Ergodic theory, Combinatorial optimization, Matrices, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
In this paper we derive new characterizations of the Hamiltonian cycles of a directed graph, and a new LP-relaxation of the Traveling Salesman Problem. Our results are obtained via an embedding of these combinatorial optimization problems in suitably perturbed controlled Markov chains. This embedding lends probabilistic interpretation to many of the quantities of interest, which in turn lead naturally to the introduction of a quadratic entropy-like function.
Mathematics of Operations Research © 1994 INFORMS